# SDR USAA000088

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 654581974
- Condition: Corroded
- Location: Bs 236
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1 - BS236, RBL 6, WL189, TRANSVERSE BEAM HAS 1 INCH BY .50 INCH OF CORROSION.  REPAIRED PER SRM 51-10-1.  (X)
